Depression medication change

Common Questions and Answers about Depression medication change

depression

Avatar m tn He was very good and after a couple of meetings he prescribed me with medication for what he called a chemical imbalance in my brain that caused depression. The meds worked and I definitely wasn't as sad most of the time. So for seven years I've taken meds. More recently I've started to feel, emotionless and even angry (on the inside). Im not suicidal like I was in middle school, but I definitely don't feel good.
Avatar m tn Mild to medium depression for last seven days hence reason for change in medication. One month prescription. Review in fourteen days. Is revised medication combination safe and recommended?
Avatar m tn Cipralex (Escitalopram) 10 mg 1-0-0 Cymbalta (Duloxetine) 60 mg 1-0-0 Lamictal (Lamotrigine) 50 mg 1-0-2 Twelve months feeling of well being on previous medication. Mild to medium depression for last seven days hence reason for change in medication. One month prescription. Review in fourteen days. Is revised medication combination safe and recommended?
Avatar n tn I think i might have depression but dont want to see doctor for work reasons.I have been taking herbal ant depressants but no change still feel down. I got some real anti-depressants online but dont know if i should take them. I had one tablet and it made me a little queezy. The drug has ESCITOL-20 ie Escitalopram Oxalate Is it safe to take these or is there any substitute i can take?
Avatar f tn does anyone know anything about celexa? for depression I have been on wellbution 300 mg lexapro paxil ... i can't find anything that continues to work for my depression. It seems to work for a little while and then stops. Or maybe it's just me? my diagnosis is bipolar 2 although sometimes I think it's bipolar1 with depression. I never have any energy and i feel trapped in my house. I am very antisocial. I don't want to be. I just cant help it . I feel like I am holding my self hostage.
Avatar f tn -compliance issues (doesn't feel right even if intellectually it sounds OK) -maybe same as above but meaning of medication to me. - -ve psychological issues of becoming well?? Fear of change but of becoming well. I honestly don't know the answer to this one because being sick is devastating. Yes, no, yes, no. No. Yes. Maybe. No. ?? This is crazy.
953190 tn?1276519634 So, if you're depressed again, I would definitely go back on this medication. Always keep in mind that every medication works differently in different individuals. Every situation and body is unique, so go by what you know has worked for you.
Avatar f tn Frank psychotic episodes can occur, especially with parenteral abuse. Careful supervision is required during withdrawal from abusive use, since severe depression may occur. Withdrawal following chronic therapeutic use may unmask symptoms of the underlying disorder that may require follow-up." A 30 pounds weight loss is very significant, especially over a short period of time.
Avatar n tn If you've been on a particular medication for a number of months, and you start getting depressed again, wouldn't it be wise to try another medication? Especiallly for someone like me who has been treated for depression for the past 40 years?
Avatar f tn I went to a neurologist and he was very hopeful of my situation and seems to think that it is treatable with medication and watching it, rather than surgery. He prescribed topamax. Any thoughts? If there is a medication that would be helpful or vitamins or anything I can do. I just want to be the active person I have always been. I am so lost and emotional.
Avatar n tn Your medications need to be reviewed by your physician and determine if an increase of dosage or a medication change is necessary. Reserach shows that a combination of psychotherapy and medications is the most effective treatment for depression.Cognitive-Behavioral psychotherapy is particularly useful for the treatment of depression. You might reuqest a referral for this therapy. Talk to your doctor about your concerns and treatment plans.
Avatar n tn Melanie, this medication does cause agitation and irritability. It is an indication that you are taking too high a dose, too soon. Lowering the dose and/or combining it with a drug like Prozac, is one way of handling these side effects which probably will not go away at this dose level.
Avatar f tn If you have mania/bipolar disorder it is likely you will need medication for life but it is possible to be stable without depression and manias, if you take the medication. Life with out the hospital unit is defiantly possible as well, depending on how long you were there will change how hard it is to adapt. I hope this answers your question.
Avatar n tn Either way, it is important to keep taking this medication until such time the doctor would work with her to change it. Here's some information on Inderal from the Internet ... WHAT IS INDERAL? Inderal is a beta-blocker. Beta-blockers affect the heart and circulation (blood flow through arteries and veins). Inderal is used to treat tremors, angina (chest pain), hypertension (high blood pressure), heart rhythm disorders, and other heart or circulatory conditions.
1075007 tn?1255649651 Everytime I go see my doctor (General Practicioner) he has me feel out a mood disorder questionaire and my answers determine my medication. What do you recommend I do to get off of these? I just got laid off my job so I do not have health insurance to see someone else. I still have refills so I pay cash for these.
Avatar n tn Since this followed a recent change in medication, it is possible this is a medication side effect. You should discuss this with the doctor who prescribed the medication. Good luck.
Avatar f tn You need to get into therapy to help you deal with this. You will learn to view things in a healthier way and how not to stress so much. You're so young, and I know that a lot makes no sense to you, but you need to be strong for yourself and all you love, and all who love you. Since your medication isn't working let your doctor know this, although I feel therapy would be very beneficial. It's difficult to lose loved ones, but you have to mourn their loss and keep going.
Avatar n tn I am a 46yo female with fibromyalgia. I was put on medication for depression because of constant pain. I stopped taking it because, and all my other medications because I was taking so many that I felt like I was overloading my system. However, I am now going through some major problems at work and my depression is very bad.
Avatar n tn Antidepressants CAN alleviate depression as it works on the chemicals in the brain. Good diet, good sleep hygiene is helpful but will not change neurotransmitters. However, most antidepressants have the side effect of decreasing your sex drive.
Avatar m tn I did so, and the psychiatrist said this is all due to depression and started anti depressant medicine which I consumed for about a year. I am feeling some changes but still not cured totally. And I want to be fully normal. Now finally I would request you to kindly go through my above problem and do the needful.
Avatar f tn Our psychologist claims that the correct medication in the correct dosage will not change you, but correct you. Recently there have been research studies on SSRI's (and Zoloft is one of these) which has shown that children who do not take medication and suffer from severe anxiety actually lose "brain cells"; while those children taking the SSRI did not lose any brain cells. But, this research is very new and as far as I know, it has not been proven to be "fact".
Avatar n tn My husband is 64 years old and he has a depression for a long time like 11 years, and it started due to serious tensions. Now his mother also happened to have depressive as well as excited moods. My husband however managed without any medications for about 2 years and was taking only Larpose 2mg for sleep during the last 2 years.
Avatar m tn People,don't lose faith,depression can be treated with the right therapy and the right medications,it's a question of finding the right meds for your depression,it's trial and error until you find the right one or combination and then life can become so much easier.Always consult your doctor when coming off meds and don't stop cold turkey because the withdrawl symptoms can be shocking.Don't ever think you're alone either because you're not.